# SDR HEEA967252

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2268X
- Make and model: Bell 206B
- Aircraft serial: 3607
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23038218
- Condition: Cracked
- Location: 1st Stage
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO LOW POWER AND SMOKING.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  CRACKED BEYOND SERVICEABLE LIMITS ON 1ST STAGE NOZZLE VANE. REPLACED DISCREPANT PART.   PHI REQUESTING 100% WARRANTY REPAIR.  PART OVERHAULED ON DALLAS AIRMOTIVE WO# EP1229 DATED 1-24-96.
